

DIPHENHYDRAMINE, TAB 25MG (100/BT 12BT/CS) | Quantity - 1x CS
DIPHENHYDRAMINE, TAB 25MG (100/BT 12BT/CS)
Allergy Relief Geri-Dryl 25 mg Strength Tablet 100 per Bottle
* There are 25 milligrams of diphenhydramine hydrochloride in a tablet.
* Compare to active ingredient in Benadryl® – a registered trademark of Kenvue.
* Diphenhydramine HCl is a highly effective antihistamine and will also alleviate symptoms of seasickness and the like.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
DIPHENHYDRAMINE, TAB 25MG (100/BT 12BT/CS)
Allergy Relief Geri-Dryl 25 mg Strength Tablet 100 per Bottle
* There are 25 milligrams of diphenhydramine hydrochloride in a tablet.
* Compare to active ingredient in Benadryl® – a registered trademark of Kenvue.
* Diphenhydramine HCl is a highly effective antihistamine and will also alleviate symptoms of seasickness and the like.


















